# SDR SWAA2023072871187

- Difficulty date: June 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE STRUT TO WING. UNDER WING SKIN AREA OF STRUT PLATE IS DISBAND SEE DOT HT-4<[01] RE-BONDED PLATE AT R/H ENGINE STRUT TO WING. UNDER WING SKIN AREA OF STRUT AS PER REF B737 SOPM 20-50-19 AND SOPM 20-50-12;[02] ADD ON STEP # 1 BAC5010;[03] FINAL INSPECTION; VERIFIED STEPS #1 AND #2 RE-BONDED PLATE.
